1.Nguyen Huu Duc
Gauss-Manin systems with boundary and stability of a regular analytic intersection
Issue 30 (1993), pp. 7-23
Article (PDF 5197K)
2.Bochenek J.
Some spectral properties of positive linear operators
Issue 30 (1993), pp. 25-31
Article (PDF 2351K)
3.Golec J.
On Arsenev - type statistical solutions of differential equations with non - uniquely solvable Cauchy problems
Issue 30 (1993), pp. 33-44
Article (PDF 3540K)
4.Cichocka A.
Characteristic Hopf functionals connected with some nonlinear differential equation
Issue 30 (1993), pp. 45-68
Article (PDF 5433K)
5.Quezada R.
Path integral for Dirac equation in momentum space
Issue 30 (1993), pp. 69-82
Article (PDF 4131K)
6.Simeonov R.
The general algebraic equation of n-th degree and radical functions of n complex variables in the case n>=5
Issue 30 (1993), pp. 83-104
Article (PDF 8282K)
7.Rudnicki R.
Gaussian measure-preserving linear transformations
Issue 30 (1993), pp. 105-112
Article (PDF 3504K)
8.Cichocka A., Cichocki T.
On the Hopf functional of a certain semilinear partial differential equation
Issue 30 (1993), pp. 113-129
Article (PDF 5099K)
9.Jelonek Z.
A simple proof of the existence of the algebraic closure of a field
Issue 30 (1993), pp. 131-132
Article (PDF 480K)
10.Rusek K.
Algebraic transformations over real closed fields
Issue 30 (1993), pp. 133-136
Article (PDF 1754K)
11.Zwonek W.
A note on gamma-isometries
Issue 30 (1993), pp. 137-144
Article (PDF 2478K)
12.Siciak J.
Rapid polynomial approximation on compact sets in Cn
Issue 30 (1993), pp. 145-154
Article (PDF 3019K)
13.Cegrell U., Kołodziej S.
An identity between two capacities
Issue 30 (1993), pp. 155-157
Article (PDF 523K)
14.Słomczyński W.
Irreducible cooperative systems are strongly monotone
Issue 30 (1993), pp. 159-163
Article (PDF 1539K)
15.Gilewicz J., Pleśniak W.
Distribution of zeros of sequences of polynomials revisited
Issue 30 (1993), pp. 165-177
Article (PDF 4401K)
16.Pielichowski W.
The indefinite eigenvalue problem of a periodic-parabolic operator with a third-type boundary
Issue 30 (1993), pp. 179-192
Article (PDF 4486K)
17.Tutaj H.
Geometric proof of M. Noether's genus formula
Issue 30 (1993), pp. 193-198
Article (PDF 1879K)
18.Krzyżański W.
Expansion of the solution of the Neumann problem for the Poisson equation into the Fourier series with respect to eigenfunctions of this problem
Issue 30 (1993), pp. 199-214
Article (PDF 4944K)
19.Błocki Z.
An elementary proof of the McCoy theorem
Issue 30 (1993), pp. 215-218
Article (PDF 946K)
20.Capiński M.
A note on uniqueness of stochastic Navier-Stokes equations
Issue 30 (1993), pp. 219-228
Article (PDF 2713K)

 Comments: Back to the HomepageBack to the Homepage